Ring-Theoretic Properties of Certain Hecke Algebras

DSpace/Manakin Repository

Ring-Theoretic Properties of Certain Hecke Algebras

Citable link to this page

. . . . . .

Title: Ring-Theoretic Properties of Certain Hecke Algebras
Author: Taylor, Richard L.; Wiles, Andrew

Note: Order does not necessarily reflect citation order of authors.

Citation: Taylor, Richard L., and Andrew Wiles. 1995. Ring-theoretic properties of certain Hecke algebras. Annals of Mathematics 141(3): 553-572.
Access Status: At the direction of the depositing author this work is not currently accessible through DASH.
Full Text & Related Files:
Published Version: doi:10.2307/2118560
Other Sources: http://math.stanford.edu/~lekheng/flt/taylor-wiles-small.pdf
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3637075

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [6868]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University
 
 

Search DASH


Advanced Search
 
 

Submitters